# SDR SWAA2016062453199

- Difficulty date: June 7, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N395SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27689
- Aircraft time: 68,606 hours, 55,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 65C3565047
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 2342 GIRT BAR MOUNT PLATE CORRODED.  R & R PLATE IAW DWG.
